# SDR VNAA201911221101

- Difficulty date: November 21, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 37,438 hours, 27,480 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 4739163
- Part serial: 2105E
- Condition: False Indication
- Location: Nr 2 Engine
- Part time: 1,860 hours, 1,692 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE BOTTLE 2 LOW CAUTION MSG IN FLIGHT.  C/W QRH.  LANDED AT NEAREST SUITABLE AIRPORT.MX REMOVED AND REPLACED RH ENGINE FIRE BOTTLE. OPS CHECK GOOD.
